# SDR SWIA200923015

- Difficulty date: November 1, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 17,583 hours, 13,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD FLOOD EMERGENCY LIGHT INOP.  (FLT 4685)  RELAMPED EMERGENCY LIGHT.
